On meromorphic solutions of certain functional equations. (Short Communication).
Aequationes mathematicae, Tome 17 (1978), pp. 116-118
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1978__17_136732,
author = {R. Goldstein},
title = {On meromorphic solutions of certain functional equations. {(Short} {Communication).}},
journal = {Aequationes mathematicae},
pages = {116--118},
year = {1978},
volume = {17},
url = {http://geodesic.mathdoc.fr/item/AM2_1978__17_136732/}
}
R. Goldstein. On meromorphic solutions of certain functional equations. (Short Communication).. Aequationes mathematicae, Tome 17 (1978), pp. 116-118. http://geodesic.mathdoc.fr/item/AM2_1978__17_136732/